Alert archive / Michigan / Freeze Warnings in 2006
Freeze Warning 2, NWS Gaylord, MI
NWS Gaylord, MI issued this freeze warning at Sep 28, 2006, 8:57 PM EDT for 10 counties in Michigan. It took effect at Sep 29, 2006, 12:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2006, 8:57 PM EDT (00:57 UTC)
- In effect from
- Sep 29, 2006, 12:00 AM EDT
- Expired
- Sep 29, 2006, 8:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Gaylord, MI
Counties Antrim County, MI, Crawford County, MI, Kalkaska County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Roscommon County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 29 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 1.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KAPX 290057 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 857 PM EDT THU SEP 28 2006 ...WIDESPREAD FROST EXPECTED TONIGHT... .CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP NEAR OR BELOW FREEZING ACROSS MUCH OF NORTHERN MICHIGAN TONIGHT. THIS SHOULD RESULT IN A WIDESPREAD FROST DEVELOPING... ESPECIALLY INLAND FROM THE GREAT LAKES. MIZ008-015-021>023-027>029-032>035-291000- /O.UPG.KAPX.FR.Y.0006.060929T0400Z-060929T0900Z/ /O.NEW.KAPX.FZ.W.0002.060929T0400Z-060929T1200Z/ CHIPPEWA-MACKINAC-ANTRIM-OTSEGO-MONTMORENCY-KALKASKA-CRAWFORD- OSCODA-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW- INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE... MANCELONA...GAYLORD...ATLANTA...KALKASKA...GRAYLING...MIO... CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH 857 PM EDT THU SEP 28 2006 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. TEMPERATURES WILL DROP TO NEAR OR BELOW FREEZING FOR MANY HOURS TONIGHT. LOW TEMPERATURES WILL BE MAINLY IN THE UPPER 20S. THIS WILL RESULT IN A KILLING FREEZE IN MUCH OF EASTERN UPPER AND INTERIOR NORTHERN LOWER MICHIGAN. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MIZ020-025-031-291000- /O.EXB.KAPX.FR.Y.0006.060929T0400Z-060929T1200Z/ LEELANAU-BENZIE-MANISTEE- INCLUDING THE CITIES OF...NORTHPORT...FRANKFORT...MANISTEE 857 PM EDT THU SEP 28 2006 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST ADVISORY. LOW TEMPERATURES EXPECTED TO DROP INTO THE THE UPPER 20S AWAY FROM THE GREAT LAKES. FROST WILL BE PATCHY ALONG THE LAKE MICHIGAN COAST...BUT MORE WIDESPREAD INLAND IN PLACES LIKE MAPLE CITY... BEULAH...AND WELLSTON. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED...AND SHOULD BE PROTECTED OR MOVED INDOORS IF POSSIBLE. $$ MIZ016>019-024-026-030-036-041-042-291000- /O.EXT.KAPX.FR.Y.0006.060929T0400Z-060929T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-ALPENA-GRAND TRAVERSE- ALCONA-IOSCO-GLADWIN-ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...ALPENA...TRAVERSE CITY...HARRISVILLE...TAWAS CITY... GLADWIN...STANDISH 857 PM EDT THU SEP 28 2006 ...FROST ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... LOW TEMPERATURES EXPECTED TO DROP INTO THE THE UPPER 20S AWAY FROM THE GREAT LAKES. FROST WILL BE PATCHY ALONG THE LAKE MICHIGAN AND LAKE HURON COASTS...BUT MORE WIDESPREAD INLAND. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED...AND SHOULD BE PROTECTED OR MOVED INDOORS IF POSSIBLE. $$ JZ
1 follow-up statement
000 WWUS73 KAPX 291156 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 755 AM EDT FRI SEP 29 2006 MIZ008-015-021>023-027>029-032>035-291300- /O.UPG.KAPX.FR.Y.0006.060929T0400Z-060929T0900Z/ /O.NEW.KAPX.FZ.W.0002.060929T0400Z-060929T1200Z/ CHIPPEWA-MACKINAC-ANTRIM-OTSEGO-MONTMORENCY-KALKASKA-CRAWFORD- OSCODA-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW- INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE... MANCELONA...GAYLORD...ATLANTA...KALKASKA...GRAYLING...MIO... CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH 755 AM EDT FRI SEP 29 2006 ...FREEZE WARNING CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FREEZE ADVISORY. $$ MIZ020-025-031-291300- /O.EXB.KAPX.FR.Y.0006.060929T0400Z-060929T1200Z/ LEELANAU-BENZIE-MANISTEE- INCLUDING THE CITIES OF...NORTHPORT...FRANKFORT...MANISTEE 755 AM EDT FRI SEP 29 2006 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FROST ADVISORY. $$ MIZ016>019-024-026-030-036-041-042-291300- /O.EXT.KAPX.FR.Y.0006.060929T0400Z-060929T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-ALPENA-GRAND TRAVERSE- ALCONA-IOSCO-GLADWIN-ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...ALPENA...TRAVERSE CITY...HARRISVILLE...TAWAS CITY... GLADWIN...STANDISH 755 AM EDT FRI SEP 29 2006 ...FROST ADVISORY CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FROST ADVISORY. $$ AJS
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this freeze warning went out at Sep 28, 8:43 PM EDT, 14 minutes earlier.
Area forecast discussion, Sep 28, 8:43 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
843 PM EDT THU SEP 28 2006
.UPDATE...ISOLATED SHOWERS CONTINUE NEAR LEELANAU COUNTY AND
DRUMMOND ISL. OTHER THAN THAT AND LINGERING STRATOCU NEAR SAGINAW
BAY...SKIES HAVE ALREADY CLEARED. WILL ADJUST LATE EVENING SKY COVER
AND PRECIP COVERAGE...BASICALLY ONLY KEEPING ISOLATED SHOWERS IN THE
MOST FAVORED NNW FLOW LOCALES.
TEMPS ARE ALREADY QUITE CHILLY WHERE SKIES HAVE CLEARED. ACB/GOV/
CAD/RQB/ISQ/APX/LDM ALL ALREADY IN THE UPPER 30S. WITH DEW POINTS IN
THE 35-37 RANGE...WE WON/T TOTALLY CRATER. BUT INLAND LOCALES WILL
PROBABLY BE NEAR OR BELOW FREEZING FOR MANY HOURS DURING THE LATE
EVENING AND OVERNIGHT. WILL UPGRADE MOST OF INLAND NORTHERN LOWER MI
TO A FREEZE WARNING. WILL DO THE SAME IN EASTERN UPPER MI. TEMPS
THERE ARE A BIT WARMER (IN THE LOWER 40S...EXCEPT FOR ISQ)..BUT DEW
POINTS ARE ALSO LOWER (32-36) AND WILL BE LESS OF A BARRIER FOR
FALLING TEMPS.
WILL ALSO ADD A FROST ADVISORY TO LEELANAU/BENZIE/MANISTEE. THE
BEACH PROBABLY WON/T GET THERE...BUT HOW COLD IT LOOKS INLAND
TONIGHT ONE ASSUMES THE INLAND PORTIONS OF THOSE COUNTIES (WELLSTON/
BEULAH/LAKE ANN/MAPLE CITY) WILL HAVE FAIRLY WIDESPREAD FROST.
WILL NEED TO KEEP AN EYE ON THICKER STRATOCU REMNANTS OVER
CENTRAL/WESTERN UPPER AND EASTERN WI. THESE MAY HOLD TEMPS UP JUST A
BIT WELL WEST OF I-75 WHEN THEY ARRIVE AFTER MIDNIGHT. BUT FOR
NOW...IT/S JUST TOO COLD OUT THERE NOW TO NOT HIT FROST/FREEZE
ISSUES HARDER.
ZOLTOWSKI
&&
.PREV DISCUSSION ISSUED 329 PM THU SEP 28...
SHORT TERM (TONIGHT)...HIGH PRESSURE CENTERED OVER THE SOUTHERN
PLAINS THIS AFTERNOON HAS A RIDGE AXIS EXTENDING NORTHWARD INTO
IA/MN. THIS RIDGE WILL TRANSLATE EASTWARD TONIGHT AND LIE ACROSS
THE STATE BY FRIDAY MORNING. SCATTERED LAKE EFFECT PLUS DIURNAL
SHOWERS OCCURRING ACROSS MOST OF NORTHERN LOWER AT MID
AFTERNOON...COVERAGE MUCH MORE SPARSE ACROSS EASTERN UPPER.
PROBLEMS FOR TONIGHT WILL DEAL WITH DISPOSITION OF EXISTING SHOWERS
AND CLOUD COVER...FOLLOWED BY FROST POTENTIAL.
LOSS OF DIURNAL COMPONENT EXPECTED TO MAKE A BIG DENT IN THE CLOUD
COVER AS THE EVENING WEARS ON. KAPX VWP SHOWS NORTHERLY FLOW IN THE
MEAN UP THROUGH 9K FEET AGL...AND THIS REMAINS INTO THE EVENING
HOURS THOUGH FLOW GRADUALLY WEAKENS AS LOW LEVEL RIDGING BUILDS IN.
THE NET EFFECT OF THIS SHOULD RESULT IN GRADUAL LAND BREEZE
DEVELOPMENT OVERNIGHT...PUSHING MUCH OF THE LAKE INDUCED CLOUD COVER
OFFSHORE. EXPECT INLAND SHOWER ACTIVITY TO WANE THIS EVENING...WILL
KEEP SOME SHOWERS GOING IN NORTHERLY FLOW AREAS AT LEAST THROUGH
THIS EVENING. ON THE LAKE HURON SIDE...INDICATIONS ARE THAT A
SURFACE TROUGH AXIS (PROBABLY LAKE INDUCED) WILL DEVELOP ALONG THE
SHORELINE BETWEEN THE STRAITS AND APN...THIS MAY KEEP SOME CLOUDS
AND SHOWERS GOING INTO THE OVERNIGHT HOURS OVER PRESQUE ISLE/ALPENA
COUNTIES...THOUGH EXPECT SKIES TO CLEAR TOWARD MORNING. ON THE LAKE
MICHIGAN SIDE...AREAS WEST OF M-37 WILL LIKELY BE THE PROBLEM AREA
WHERE NUISANCE CLOUDS AND PERHAPS EVEN SOME SHOWERS WILL LINGER NEAR
THE SHORELINE.
INLAND AREAS SHOULD CLEAR OUT...AND WITH LIGHT WINDS COMBINED WITH
TEMPERATURES ONLY STARTING OUT IN THE UPPER 40S/LOWER 50S...FROST IS
PROBABLY A GOOD BET MANY LOCALES. DEW POINTS ARE STILL A BIT HIGH
SO A HARD FREEZE MAY BE HARDER TO COME BY EXCEPT IN THE VALLEYS. SO
A FROST/FREEZE ADVISORY WILL BE HOISTED FOR ALL COUNTIES EXCEPT
LEELANAU/BENZIE/MANISTEE WHERE SOME RESIDUAL CLOUD COVER MAY HANG ON
THROUGH THE NIGHT.
WILL MAINTAIN A MENTION OF WATERSPOUTS ALONG THE NORTHWEST LOWER
SHORELINE FOR THIS EVENING.
JPB
LONG TERM(FRIDAY THROUGH SUNDAY)...THROUGH FHR60 THE MODELS ARE IN
PRETTY GOOD AGREEMENT WITH THE SFC LOW POSITIONS. AFTER THAT, THE
MODELS LEAN IN DIFFERENT DIRECTIONS. SO HAVE GONE WITH THE GFS,
SINCE EVEN THE 12Z GFS IS IN PRETTY GOOD AGREEMENT WITH THE EXTENDED
PART OF THE FORECAST.
FRIDAY...BOTH THE SFC RIDGE AND THE 500 MB RIDGE BUILD IN SWITCHING
THE WINDS AND LOWERING THE DELTA T. MOISTURE REMAINS BELOW -10C
LEVEL IN THE MORNING AND WITH THE 700-500 MB LAYER RH INITIALLY
(12Z) BELOW 20% WOULD EXPECT THAT NO PRECIPITATION FORMS BEFORE 18Z.
THEN AS THE DAY MOVES ON, WOULD EXPECT THAT THE MID LEVEL MOISTURE
MOVES IN. HAVE ADDED POPS AS THE SOUTHWEST WINDS, THE DELTA TS
AROUND 15C, AND THE MID LEVEL CLOUDS ALLOWING FOR SEEDING OF THE
LOWER CLOUDS. THIS WOULD BEGIN IN THE AFTERNOON AS THE ISENTROPIC
LIFT AHEAD OF THE NEXT SYSTEM BEGINS TO GET GOING. HAVE ONLY ADDED
THE POPS TO NW LOWER AND E UPPER.
FRIDAY NIGHT...MODELS BOTH INSIST ON RAIN CONTINUING IN NW LOWER AND
MOST OF E UPPER IN THE EVENING AS THE LOW APPROACHES WITH GOOD
ISENTROPIC LIFT. BOTH OF THE MODELS PUSH THE SFC LOW INTO LAKE
SUPERIOR, WITH THE NAM STILL INSISTING ON A MORE DEVELOPED SLOWER
SYSTEM. EXPECT THAT THE RAIN THAT BOTH MODELS POST IS RIGHT AS THE
ISENTROPIC LIFT CONTINUES WITH THE 500 MB SHORTWAVE MAX DIGGING INTO
THE WESTERN GREAT LAKES BY 12Z.
SATURDAY...THE SFC LOWS FROM BOTH MODELS CONTINUE EAST WITH THE GFS
ABOUT TO HAVE THE SFC LOW EXITING LAKE SUPERIOR, AND THE NAM STILL
IN CENTRAL LAKE SUPERIOR. SO, WOULD EXPECT THAT THERE WILL BE LIKELY
RAIN ACROSS ACROSS THE FORECAST AREA DURING THE DAY. COMPARED TO
YESTERDAY, THE TIMING BETWEEN THE TWO MODELS LOOKS THE SAME.
SATURDAY NIGHT...AS THE LOW CONTINUES ITS EXIT, THE RAIN BEGINS TO
PULL OFF. LOOKS LIKE THERE WILL BE LESS RAIN TO THE WEST SO HAVE
CHANCE POPS THERE, AND WITH THE LOW JUST TO THE EAST OF LAKE HURON,
HAVE LEFT THE LIKELY POPS IN NE LOWER AFTER 06Z.
SUNDAY...THE RAIN SHOWERS BEGIN TO DIMINISH AS THE SFC LOW PULLS OFF
TO THE EAST. NORTHWEST FLOW WILL CONTINUE INTO THE AFTERNOON AND
WITH THE INITIAL DELTA T AROUND 15C WILL LEAVE THE CHANCE POPS IN
FOR THE MORNING. DURING THE AFTERNOON, THE SFC RIDGE AXIS MOVES
THROUGH THE REGION AND THE 850 MB LEVEL RH DROPS BELOW 30%. THE 850
TEMPERATURE INCREASES TO AROUND 6 TO 8C SO THE DELTA T DIMINISHES TO
AT OR AROUND 12C. SO CLOUDS ARE MORE LIKELY DURING THE AFTERNOON
WITH THE RAIN DIMINISHING TO NOTHING. FOR THE NIGHT, CLEAR TO PARTLY
CLOUDY SKIES AS THE WARM FRONT FOR THE NEXT SYSTEM MOVES INTO THE
WESTERN GREAT LAKES, BUT AT THE SAME TIME THE 500 MB RIDGE AXIS
MOVES THROUGH SO EXPECT NO PRECIPITATION AND MAYBE SOME CLOUDS BY
MONDAY MORNING.
EXTENDED (MONDAY THROUGH THURSDAY)...HOVMOLLER DIAGRAM OF THE 500 MB
HEIGHTS ALONG THE 50-45N LATITUDE SHOW THAT THE LONGWAVE PATTERN HAS
STAGNATED AND TIMING THE ENERGY INTO THE REGION AS IT PEAKS THE
RIDGE IN THE WEST WILL BE THE MAIN CONCERN. THE OPERATIONAL MODELS
LOOK TO CONTINUE TO BE IN GOOD AGREEMENT WITH THE SFC PRESSURE
PLOTS. THE ENSEMBLE MEANS OF THE GFS, GEM AND NOGAPS ARE IN PRETTY
GOOD AGREEMENT. NOGAPS MEAN GOES OFF ON A TANGENT, BUT SOME OF THE
MEMBERS AGREE WITH THE GEM AND GFS ENSEMBLE MEANS. SO THE FORECAST
WILL GO LIKE THIS...MONDAY, 500 MB HEIGHTS ON THE RISE AS WELL AS
THE SFC RIDGE IS THROUGH THE REGION. SO DRY THROUGH THE DAY. A WARM
FRONT ATTACHED TO THE NEXT SYSTEM WILL BRING IN THE CHANCE OF RAIN
LATE AT NIGHT INTO NW LOWER AND E UPPER. TUESDAY, THE LOW BEGINS TO
MOVE THROUGH THE REGION WITH ITS COLD FRONT SO WILL GO WITH THE
CHANCE OF RAIN SHOWERS AND ISOLATED THUNDER. LAST COUPLE OF SYSTEMS
HAVE PRODUCED SOME THUNDER, BUT NOT THE AMOUNT THAT, TO ME, WOULD
WARRANT THE SAME POP AS THE SHOWERS. TUESDAY NIGHT, NORTHWEST TO
WEST FLOW CONTINUES IN THE MODELS, SO COUPLED WITH 850 TEMPERATURES
AROUND +5C COULD PRODUCE MORE LAKE INDUCED RAIN. WEDNESDAY AND
THURSDAY, HIGH BUILDS IN AND DRIES OUT THE LOWER LEVELS AND WITH
SOME SORT OF ENERGY SOUTH OF THE REGION, MAINLY IN THE OHIO VALLEY
ALONG THE FRONT WILL GO WITH A DRY FORECAST.
LUTZ
&&
.APX...WATCHES/WARNINGS/ADVISORIES...FREEZE WARNING TONIGHT...
MIZ008-015-021>023-027>029-032>035
FROST ADVISORY TONIGHT...
MIZ016>020-024>026-030-031-036-041-042.
&&Hazardous weather outlook, Sep 28, 3:45 PM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 345 PM EDT THU SEP 28 2006 LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008- 015>036-041-042-291000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON- MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT- MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY- ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 345 PM EDT THU SEP 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...TONIGHT WATERSPOUTS ARE POSSIBLE IN THE NEARSHORE AND OPEN WATERS OF LAKE MICHIGAN THIS EVENING. FROST IS EXPECTED ACROSS MUCH OF NORTHERN MICHIGAN OVERNIGHT. SEE ONGOING ADVISORY FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS EASTERN UPPER AND NORTHERN LOWER MICHIGAN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JPB
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 10:31 AM EDT | Special Marine Warning | APX | 4 hr | |
| Sep 29, 3:13 PM EDT | Special Marine Warning | APX | 2 hr | |
| Sep 29, 5:13 PM EDT | Special Marine Warning | APX | 86 min |
Nearby
Freeze Warnings in Michigan, 2006Every freeze warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.